# SDR ASAA0957130

- Difficulty date: December 3, 2009
- Submitted: December 7, 2009
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 11,812 hours, 3,693 cycles
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Controller
- Part number: 6228145
- Part serial: 62281403961
- Condition: Failed
- Location: E&E Bay
- Part time: 11,812 hours, 3,694 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT PACK LIGHT ILLUMINATES ON "RECALL".  EXTINGUISHES WITH MASTER CAUTION "RESET".  REPLACED RAM AIR TEMP SENSOR 21 51 50/401 PRECAUTIONARY AS SENSOR AND WIRING CHECK GOOD.  REPLACED NR 2 TEMP CONTROLLER REF MM 21 61 20/401.  BITE TEST GOOD.  OPS CHECK RT PACK GOOD.  PERFORMED GND VERIFICATION.  SYS OPS NORMAL.  REF FIM 21 62 TASK 820.
